Downloading: Solution of Linear and Non-Linear Ordinary Differential Equations Using the Variational Iteration Method
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064



Your Article PDF will be Downloaded in Next Seconds

Research Paper | Mathematics | Nigeria | Volume 7 Issue 2, February 2018

Solution of Linear and Non-Linear Ordinary Differential Equations Using the Variational Iteration Method

M. M. Yalwa, T. T. Ashezua, B. T. Enoch

In this paper, we apply Hes variational iteration method to compute approximate solutions of linear and nonlinear systems of Ordinary Differential Equations (ODEs). The results show that the exact solutions and the solutions of the variational iteration method are in complete agreement.

Keywords: Ordinary Differential Equations, Variational Iteration Method, Lagrange multiplier

Edition: Volume 7 Issue 2, February 2018

Pages: 463 - 468

Share this Article

How to Cite this Article?

M. M. Yalwa, T. T. Ashezua, B. T. Enoch, "Solution of Linear and Non-Linear Ordinary Differential Equations Using the Variational Iteration Method", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=10011801, Volume 7 Issue 2, February 2018, 463 - 468



Top